Could I get pregnant?
- 25 Aug 2011 by Scaredwits
- 25 Aug 2011
- birth control, pregnancy
My boyfriend ejaculate in me and I haven't finished a pack of tri-cyclen lo yet. This is my first month taking birth control pills. I take them regularly at the same time every day, without missing one. It's my third week, is there a chance I could get pregnant?
I am still taking them, and before having sex with my boyfriend I noticed spotting on my pantie. I had cramps the whole day before having sex and still am feeling cramps. Please help.
It is unlikely that you will be pregnant. You would have had full contraceptive cover after taking 7 active tablets - you have taken at least 14. Spotting is normal, especially when first starting a birth control pill and should settle in a month or two when your body adjusts to the hormones.
If you are feeling anxious wait until you have finished the inactive tablets and if you have not had your period by then take a pregnancy test. All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jul 2013 • 2 answers
Posted 27 Sep 2014 • 1 answer
Posted 6 Sep 2015 • 1 answer
Posted 24 Sep 2016 • 0 answers
Posted 3 Oct 2016 • 0 answers